NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I often experience etching round my body especially at my private part (penis) I've gone for culture test and it's negative. Meanwhile I've used and depleted a pack of Augmentin(625mg) and creams like Skineal and hydrocortisone. And etching continue please help. "

Tags:
    User Avatar
    A 25 years year old male asked:
    2 years ago
    I often experience etching round my body especially at my private part (penis) I've gone for culture test and it's negative. Meanwhile I've used and depleted a pack of Augmentin(625mg) and creams like Skineal and hydrocortisone. And etching continue please help.
    Dr. Olabisi A answered:
    2 years ago
    Hello. What culture did you have done? Are you having any penile discharge, rash or pain on urination? You need to stop self medication. Awaiting your responses.
    Doctors avatar
    User Avatar
    A 25 years year old male asked:
    2 years ago
    Urine culture, no penile discharge or pain. But rash as a result of scratching especially at the tip of the penis.
    Dr. Olabisi A answered:
    2 years ago
    Sorry about that. You can tabs loratadine for the itch. Meanwhile maintain a good personal hygiene and keep your private parts clean and dry. Use of cotton undergarments too can reduce perspiration and itching.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app